Jump to content

Search the Community

Showing results for tags 'seroquel fast taper'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Success stories: Recovery from psychiatric drug withdrawal
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hello, this is my first post, it’s nice not to just float out in space with this very difficult experience. My story is that I had been on 250 mg of Seroquel in combination with Lithium for about 8 years which kept my bipolar II in pretty good control since 2012. I then had a hypomanic episode in November 2019 (after one of the toughest years of my life, finally cutting contact with my abusive family of origin and the related trauma) that lead to my psychiatrist raising my Seroquel from 250 to 350 mg to help me sleep as I was not sleeping for 3 nights (not to control the hypomania itself). It’s an understatement to say that turned out to be a terrible misjudgment as after about 2 weeks on the significantly higher dose, I started to have severe vertigo as an adverse reaction. This same psychiatrist would not believe my adverse reaction/toxicity was due to the sudden jump in Seroquel, so I ended up switching psychiatrists after feeling talked down to and essentially abandoned. The new psychiatrist believed me and is a reasonable, compassionate person. He and I agreed I must come off Seroquel and quickly due to the vertigo toxicity which had me basically immobilized. In 3 days, I came down from 250 mg to 50 mg. The vertigo disappeared but within days after, I started to have insomnia (I am now sleeping with sleep meds), nausea and acid reflux, headaches and now about 6 weeks in to the withdrawal, the headaches are replaced by terrible dizziness and even more severe nausea, reflux has abated with help of meds. It’s really frightening and painful going through this to say the least, especially not knowing when it will improve. I work full time and have a family to take care of and my husband and I are frozen in a state of perpetual anxiety and a deep sense of crisis. Anyone experienced anything like this with Seroquel/Quetiapine or other atypical antipsychotics? Psychiatrists seem to know next to nothing about this issue. As a side note, I feel unable to raise the Seroquel level due to the severe vertigo issues I had while on it at the higher dose. Thanks in advance for pretty much any guidance or rays of hope, this is hell and I feel I’m on my own.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy